It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Reflex Sympathetic Dystrophy (RSD) (CRPS) Board Index
Pages: 1Showing 1 - 9 of 9 for lyrica and withdrawl. (0.004 seconds)


... I agree with you lyrica is a wounderful pain killer, I started taking 300 mg lyrica 4 yrs ago when i herniated my lower disc. ... (20 replies)
... to be taken off of a med I am going to titrate down. It's the sensible thing to do instead of going off something cold turkey like that. It isn't healthy at all and for some going through withdrawl could be deadly! Withdrawl is bad enough but coming off such a high dose is dangerous IMO. ... (11 replies)
... I just quit taking Lyrica a couple of weeks ago now. I came down from 150mg to 75 for a little bit then stopped taking it altogether. It didn't bother me nor did I have any withdrawl. ... (7 replies)

... Yes, I have had withdrawl effects when I missed even a dose of Lyrica. I am on 150mg. two times a day and I several times I wasn't able to take it for my second dose. I had the "shakes", felt very restless, felt like my skin was crawling, and even felt anxious. ... (11 replies)
... thanks. i had about the same problem with nuerotin and just the same had withdrawl from it for almost 3-4 months! it was absolutely horrible. but most of the people ive talked to didnt have a problem coming off of it. its just frusterating. my dr said that i was just going to have to wait to get it all out of my system.uhh Amber (11 replies)
RSD help
Apr 26, 2011
... supposed to start with 300mg, then gradually up to 900mg if needed. Ran across a post on withdrawl from this stuff and am worried about starting it. Figure I'm okay on lyrica as only on it a couple weeks. Anyone out there familiar with this stuff. ... (48 replies)
... oh okay. yes i have broken my wrist seven times before and began having severe pain but no one could figure out why. so they did an exploratory surgery and found that i had an abnormal branch off one of my tendons. so he thought once that was removed the pain would go away. ... (8 replies)
... For my pain, I take ES Vicodin and Methadone. ... (10 replies)
... Well...first off, there is NO risk of becoming an addict. Getting addicted to pills of any kind can only happen if you don't have pain and taking them gives you a "high" or any kind of altered state of mind. ... (32 replies)




Pages: 1

All times are GMT -7. The time now is 05:03 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!